期刊文献+

Uniform Regularity for the Isentropic Compressible Magnetohydrodynamic System

原文传递
导出
摘要 In this paper we first establish the uniform regularity of smooth solutions with respect to the viscosity coefficients to the isentropic compressible magnetohydrodynamic system in a periodic domain T;.We then apply our result to obtain the isentropic compressible magnetohydrodynamic system with zero viscosity.
出处 《Acta Mathematicae Applicatae Sinica》 SCIE CSCD 2022年第2期410-416,共7页 应用数学学报(英文版)
基金 Tsupported by the National Natural Science Foundation of China(No.11971234,11671193) a Project Funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions。
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部